Alert archive / Indiana / Flash Flood Warnings in 2013
Flash Flood Warning 16, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jul 2, 2013, 12:22 AM EDT for Jefferson County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2013, 12:22 AM EDT (04:22 UTC)
- Expired
- Jul 2, 2013, 3:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Jefferson County, IN
The radar
The Louisville radar (KLVX), 111 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1071 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
936 WGUS53 KLMK 020422 FFWLMK INC077-020715- /O.NEW.KLMK.FF.W.0016.130702T0422Z-130702T0715Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 1222 AM EDT TUE JUL 2 2013 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHEASTERN JEFFERSON COUNTY IN SOUTH CENTRAL INDIANA... * UNTIL 315 AM EDT * AT 1212 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AREAS OF RAINFALL BETWEEN 2.5 AND 3 INCHES HAD OCCURRED FROM NEAR MADISON NORTH TO THE RIPLEY COUNTY LINE SINCE 9 PM. JEFFERSON COUNTY OFFICIALS REPORTED WATER WAS STARTING TO COVER HIGHWAY 421 NEAR THE COUNTY LINE. THIS WATER WILL FLOW SOUTH TOWARD THE OHIO RIVER THROUGH THE NIGHT. * LOCATIONS IMPACTED INCLUDE...MADISON... IN ADDITION...BARBERSVILLE IS INCLUDED IN THIS FLASH FLOOD WARNING. FLASH FLOOD PRONE AREAS IN THIS WARNING... RAZOR FORK OVERFLOWS SIMMONS ROAD. DRY FORK OVERFLOWS WHIPOORWILL ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR REPORT USING HASHTAG L...M...K...SPOTTER. && LAT...LON 3891 8523 3874 8530 3873 8541 3891 8542 $$ JBS
1 follow-up statement
036 WGUS73 KLMK 020720 FFSLMK FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 320 AM EDT TUE JUL 2 2013 INC077-020727- /O.EXP.KLMK.FF.W.0016.000000T0000Z-130702T0715Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ JEFFERSON IN- 320 AM EDT TUE JUL 2 2013 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHEASTERN JEFFERSON COUNTY... STORMS HAVE EXITED THE AREA...BUT WATER FROM EARLIER HEAVY RAINS WILL CONTINUE TO MOVE DOWNSTREAM TOWARD THE OHIO RIVER OVERNIGHT. REPORT OBSERVED FLOODING AND / OR FLOOD DAMAGE TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR REPORT USING HASHTAG L...M...K...SPOTTER. LAT...LON 3891 8523 3874 8530 3873 8541 3891 8542 $$ JBS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 8:57 PM EDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jul 1, 8:57 PM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 857 PM EDT MON JUL 01 2013 .FORECAST UPDATE... Issued at 855 PM EDT Mon Jul 01 2013 Thunderstorms that fired along a differential heating boundary have produced locally heavy rainfall in a few parts of the Bluegrass region, and in southeastern Indiana. Flooding concerns will linger across these areas even after the focus for the storms continues to shift north and west. Better storm chances overnight will be in southern Indiana, but fortunately west of I-65 where there have not been such copious amounts of rainfall. This will be focused closer to the deformation zone still associated with the upper low that continues to retrograde into the Mississippi Valley. Deep SSW flow over central Kentucky will keep the air mass just juicy enough that we can't rule out additional precip, so will hold on to a slight chance south of the Bluegrass Parkway. && .SHORT TERM (Tonight through Tuesday Night)... Issued at 315 PM EDT Mon Jul 1 2013 Water vapor imagery suggests the upper-level low is centered somewhere near Evansville. Inverted surface trough extends from the Florida Panhandle into central and eastern Kentucky. Best coverage of precip is over western Kentucky, while much of central Kentucky is currently dry after being worked over by early morning convection. Expect additional destabilization the rest of the afternoon, so pop-up storms will remain possible throughout the area. However, the best coverage will continue to be south of the Parkways and especially west of I-65. Confidence is not too high regarding the specific timing, but expect there will be waves of storms that lift north across Kentucky over the next day and a half. As the upper low slowly retrogrades into the Mississippi Valley, we will see a shift from synoptic forcing to more diurnally driven storms. Coverage will still be fairly extensive on Tuesday as we will be under a deep and moist SSW flow. Will carry the highest chances in our western zones due to proximity of the upper low, and in our eastern zones under the better instability and slightly more dynamic SSW flow. In between will be an alley of relatively lower POPs, but due to limited confidence the range will be from 30% in the middle to 50-60% in the more favored areas for precip. Pulse severe threat is greatest from south-central Kentucky into the Bluegrass, with marginally severe hail and winds possible with the strongest storms. Given recent heavy rainfall, even sub-severe winds could be enough to knock down shallow-rooted trees. Locally heavy rainfall will be a threat anywhere that is impacted repeatedly. Temps will continue to run a few degrees below normal for early July. .LONG TERM (Wednesday through Monday)... Issued at 301 PM EDT Mon Jul 1 2013 ...Unsettled weather pattern shaping up for much of the Ohio Valley through much of this week... Wednesday through Friday... The synoptic deterministic and ensemble model runs continue to be in good agreement throughout this portion of the forecast period. Very amplified and locked upper level flow is expected across the CONUS as dueling upper level highs reign at the coasts with an upper level low over the western Ohio Valley and the Midwest. Today's data is still suggesting that the upper level low over the Ohio Valley will slowly retrograde westward with time as the Bermuda high to our east also shifts west. With the upper level low influencing our weather, we're likely to see a diurnal variation of clouds and convection with the highest concentration in the afternoon/eve and smallest concentration in the late overnight hours. By Thursday, the upper level low is forecast to get pinched off and lift northward into the fast westerly flow across the US/Canadian border region. As this occurs, the Bermuda high will also continue to move westward and allow a deep, southwesterly transport of rich gulf air into the region. The best chances of rainfall on the 4th of July look to favor eastern KY...east of I-65. As the high builds more west, the moisture axis will shift further west and much of the area stands to see a good amount of convection Friday and into Friday night. Overall, it is not going to be a total washout through the period. However, rounds of convection will be moving through the region and most locations will see rainfall. Precipitable water values will be above climatological normals through the period. That, combined with a slower that normal mid-level flow will allow these storms to produce locally heavy rainfall during the period. Basin average rainfall could approach 2 inches during the Wed-Fri timeframe. Temperatures through the period will be below normal due to the clouds and precipitation within the region. Generally went close to the weighted model and consensus allBlend guidance here which results in highs in the lower 80s and overnight lows around 70. Friday Night through Monday... Bermuda ridge axis is forecast to retrograde to the west with time through the long term portion of the forecast period. This will result in a more warmer and more moist airmass to become common over the Ohio Valley. With the increasing heights, it appears that we should see a general decrease in afternoon/evening convective coverage. However, still think scattered thunderstorms will be a good bet during the afternoon and evening hours, especially in the western sections of the forecast area. These storms will have plenty of moisture to work with and with slow mid-level flow, locally heavy rainfall will be possible with any storm. Another round of 1 to 2 inches will be possible across many basins. So the 5-7 day precipitation accumulations could be on the order of 2-4 inches with locally higher amounts. Maximum temperatures look to warm closer to climatology during this time frame with afternoon readings topping out lower-middle 80s on Saturday with middle to upper 80s by Sunday and into Monday. Overnight lows still look to be around 70 each night. && .AVIATION (00Z TAF Update)... Issued at 705 PM EDT Mon Jul 1 2013 Convection has been fairly widespread over central Kentucky this afternoon, but of the terminals only BWG was affected, and briefly at that. This activity is diminishing as the environment has been mostly worked over, but will still likely initialize SDF and LEX with at least VCTS. Could still see T-storms directly affect LEX in the first hour or two, but that will be a press time decision. Otherwise prevailing VFR conditions this evening. After midnight fog becomes a concern, especially in BWG where close to 3 inches of rain fell earlier today. Model guidance is hitting fog fairly hard, so will go with a few hours of IFR conditions in fog and low stratus around daybreak. Even as visibilities improve, fuel-alternate MVFR ceilings will hang around until nearly midday. SDF will also be close enough to the upper low that MVFR stratus will be a concern during the morning hours. However, without as much low-level moisture as BWG, believe that will stay above fuel-alternate thresholds. All sites improve to VFR by midday, with winds picking up out of the south to 7-9 kt. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Update...........RAS Short Term.......RAS Long Term........MJ Aviation.........RAS
Hazardous weather outlook, Jul 1, 3:42 PM EDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 342 PM EDT MON JUL 1 2013 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-021945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 342 PM EDT MON JUL 1 2013 /242 PM CDT MON JUL 1 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. THESE STORMS WILL BE SLOW MOVING WHICH WILL CAUSE LOCALIZED HEAVY RAINFALL. QUARTER SIZE HAIL AND GUSTY WINDS EXCEEDING 50 MPH WILL ALSO BE POSSIBLE...WHICH COULD KNOCK DOWN SHALLOW ROOTED TREES WHERE THE GROUND REMAINS SATURATED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AN UPPER LEVEL TROUGH WILL REMAIN NEAR THE REGION THROUGH WEDNESDAY NIGHT KEEPING UNSETTLED CONDITIONS IN THE AREA. THUNDERSTORMS WILL BE POSSIBLE THROUGH WEDNESDAY...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS EACH DAY. SOME ISOLATED STORMS ON TUESDAY AND WEDNESDAY COULD CONTAIN LOCALLY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING. BY THURSDAY...THE UPPER TROUGH WILL WEAKEN AND MOVE WESTWARD WHILE A HIGH OFF VIRGINIA BECOMES OUR WEATHER MAKER. AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE FROM THE 4TH OF JULY THROUGH THE WEEKEND. THESE STORMS WILL CONTAIN VERY HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING. LOCALIZED FLOODING WILL BE POSSIBLE...ESPECIALLY FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT FLOODING...HAIL...OR STORM- RELATED DAMAGE TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. RAS/MJ
In the hours before
Special weather statement, Jul 1, 7:34 PM EDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
734 PM EDT MON JUL 1 2013
KYZ036-040-041-048-020035-
FAYETTE KY-JESSAMINE KY-SCOTT KY-WOODFORD KY-
734 PM EDT MON JUL 1 2013
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS WILL MOVE NORTHEAST INTO LEXINGTON...
AT 732 PM EDT...THIS STORM WAS LOCATED NEAR NICHOLASVILLE...AND
MOVING NORTHEAST AT 20 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH.
* WILL ALSO IMPACT...
LEXINGTON...
VETERANS PARK...
FAYETTE MALL...
U K ARBORETUM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BRIEF TORRENTIAL RAINFALL OF UP TO ONE INCH WILL OCCUR. EXPECT
PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND
TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF...SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3785 8447 3785 8448 3783 8448 3778 8450
3778 8452 3784 8469 3786 8469 3787 8476
3818 8455 3822 8442 3816 8437 3812 8438
3809 8435
TIME...MOT...LOC 2333Z 211DEG 15KT 3790 8461
JSDLocal storm report, Jul 1, 7:56 PM EDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
756 PM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM FLASH FLOOD 4 S KENT 38.68N 85.53W
07/01/2013 JEFFERSON IN EMERGENCY MNGR
INTERSECTION OF STATE HWY 62 AND NEW BUFFALO ROAD
CLOSED DUE TO WAIST DEEP WATER
&&
EVENT NUMBER LMK1300330
RLLocal storm report, Jul 1, 8:23 PM EDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
823 PM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HEAVY RAIN 6 NW LA GRANGE 38.46N 85.46W
07/01/2013 M1.74 INCH OLDHAM KY MESONET
THE KENTUCKY MESONET NEAR WESTPORT MEASURED 1.74 INCHES
OF RAIN WITHIN A 50 MINUTE PERIOD. THIS CONTRIBUTED TO A
ROCKSLIDE THAT BRIEFLY CLOSED STATE HIGHWAY 524 JUST
SOUTHEAST OF WESTPORT.
&&
EVENT NUMBER LMK1300331
JSDLocal storm report, Jul 1, 8:30 PM EDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
830 PM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM TSTM WND DMG 5 E DANVILLE 37.64N 84.68W
07/01/2013 BOYLE KY EMERGENCY MNGR
MANY TREES DOWNED ALONG LANCASTER ROAD JUST TO THE WEST
OF HEDGEVILLE...LOCATED IN EASTERN BOYLE COUNTY.
&&
EVENT NUMBER LMK1300332
JSDSpecial weather statement, Jul 1, 8:45 PM EDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
845 PM EDT MON JUL 1 2013
INZ089-090-KYZ024-025-020130-
BRECKINRIDGE KY-HARRISON IN-MEADE KY-PERRY IN-
845 PM EDT MON JUL 1 2013
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS WILL CONTINUE TO MOVE VERY SLOWLY ACROSS PORTIONS OF
MEADE COUNTY KENTUCKY ...AND PORTIONS OF HARRISON AND PERRY COUNTIES
IN INDIANA CLOSE TO THE OHIO RIVER...
AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF
BRANDENBURG TO 7 MILES WEST OF BRANDENBURG...AND MOVING SOUTH AT 10
MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...LOCALIZED VERY HEAVY RAIN
REDUCING VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
BRANDENBURG...
CHENAULTT...
MANNING CROSSING AND MIDWAY...
GERALD AND FRYMIRE...
RAYMOND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS. DO NOT DRIVE OVER A WATER COVERED ROAD.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3811 8662 3812 8641 3811 8640 3812 8639
3812 8600 3794 8601 3792 8661
TIME...MOT...LOC 0043Z 020DEG 8KT 3797 8603 3798 8629
JSDLocal storm report, Jul 1, 9:23 PM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
923 PM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL 4 ENE FRANKLIN 36.75N 86.51W
07/01/2013 E1.00 INCH SIMPSON KY TRAINED SPOTTER
QUARTER SIZE HAIL AT MILE MARKER 7 ON I-65.
0359 PM HAIL PIERCE 37.18N 85.62W
07/01/2013 E1.00 INCH GREEN KY TRAINED SPOTTER
0426 PM FLASH FLOOD EXIE 37.17N 85.53W
07/01/2013 GREEN KY EMERGENCY MNGR
KY HWY 68 NEAR THE 7000 BLOCK CLOSED DUE TO HIGH WATER.
0459 PM HEAVY RAIN EXIE 37.17N 85.53W
07/01/2013 M3.85 INCH GREEN KY EMERGENCY MNGR
3.85 INCHES OF RAIN FELL IN A TWO HOUR PERIOD
0518 PM FLASH FLOOD EXIE 37.17N 85.53W
07/01/2013 GREEN KY EMERGENCY MNGR
INTERSECTION OF STATE HWY SOUTH 61 AND STATE HWY 565
CLOSED DUE TO FLASH FLOODING
0530 PM TSTM WND DMG 5 S MANNSVILLE 37.29N 85.20W
07/01/2013 TAYLOR KY EMERGENCY MNGR
SEVERAL TREES DOWN ALONG SPECK RIDGE ROAD
0641 PM TSTM WND DMG 5 E DANVILLE 37.64N 84.68W
07/01/2013 BOYLE KY EMERGENCY MNGR
MANY TREES DOWNED ALONG LANCASTER ROAD JUST TO THE WEST
OF HEDGEVILLE...LOCATED IN EASTERN BOYLE COUNTY.
0656 PM TSTM WND DMG BRYANTSVILLE 37.72N 84.65W
07/01/2013 GARRARD KY EMERGENCY MNGR
MULTIPLE TREES DOWN IN AND AROUND BRYANTSVILLE
0736 PM FLASH FLOOD 4 S KENT 38.68N 85.53W
07/01/2013 JEFFERSON IN EMERGENCY MNGR
INTERSECTION OF STATE HWY 62 AND NEW BUFFALO ROAD
CLOSED DUE TO WAIST DEEP WATER
0750 PM HEAVY RAIN 6 NW LA GRANGE 38.46N 85.46W
07/01/2013 M1.74 INCH OLDHAM KY MESONET
THE KENTUCKY MESONET NEAR WESTPORT MEASURED 1.74 INCHES
OF RAIN WITHIN A 50 MINUTE PERIOD. THIS CONTRIBUTED TO A
ROCKSLIDE THAT BRIEFLY CLOSED STATE HIGHWAY 524 JUST
SOUTHEAST OF WESTPORT.
&&
EVENT NUMBER LMK1300323 LMK1300324 LMK1300326 LMK1300325 LMK1300327
LMK1300328 LMK1300332 LMK1300329 LMK1300330 LMK1300331
RLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 10:50 PM EDT | Areal Flood Advisory | LMK | Jefferson | 55 min |
Nearby
Flash Flood Warnings in Indiana, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.